# SDR 9900769310

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CANTED WEB CRACKED AT FRAME 1463, UPPER RIGHT SIDE.  REPAIRED PER EA 93-160907.
